# SDR CA000313001

- Difficulty date: March 10, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 56,235 hours
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Dirty
- Location: Nlg
- Component: Landing Gear Ret
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG WOULD NOT RETRACT AFTER TAKEOFF. NLG RECYCLED NO FIX A/C LANDED. SLUSH IN GEAR GRAVEL DEFLECTOR, PROXIMITY SWITCH DIRTY, CLEANED AND SERVICEABLE.
